# SDR UIEA2018051100881

- Difficulty date: May 11, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,538 hours, 18,646 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 1 STATUS MESSAGE. PERFORMED AUTOMATIC CABIN PRESSURE CONTROLLER BITE TEST IAW AMM 21-31-00-705-001. NO FAULTS NOTED AT THIS TIME.
